Thank you for the help and Adriana, I hope I'm in remission forever too. 30 years of IBD is utterly ridiculous......
I can't stop the antidepressant but I honestly feel that Stelara caused the majority of the weight gain (and now inability to lose weight). The binge eating stopped at least a year ago and I was exercising heavily. Walking my dog 5k a day and ballet classes 3x week. I'm on 10mg of the AD and it really helped put my bowel into firm remission. Stelara has also killed my joints----so no exercise since last July
My body image has worsened not just with the weight gain , terrible PG scars, but with the permanent port in my chest---also limiting my clothing options. I don't know how to dress with the weight gain either and as I mentioned my body shape has changed. I think 10lbs isn't unreasonable to lose especially on keto. I don't plan on stopping keto as I find it enjoyable but at this point I might as well eat an apple (one of my favorite remission foods) as I don't think that would make a difference to my weight.
I guess my more succinct question is : is there a way to lose weight ( or stop gaining) when meds have the side effect of weight gain?
CGK- I'm eating 18-20 grams of carbs on average. I'm not sure what else I could cut out to be honest as I'd just be hungry or starve and then cheat. TBH I haven't been counting carbs but following a menu keto menu which I assumed would be limited in cals. May I ask what your wife eats in a day?
Thank you again